I hope you'll be able to help me out on this problem. From last 3 months I am having choking kind of feeling in my throat. And there is a feeling of clogging also. Every time I speak(after some time), I have to clear my throat first. There is more mucus secreation. Doctors have diagnosed it as laryngitis and then, hiatus hernia, but i am not getting any relief. This problem still persist. I DONT HAVE ANY PAIN in throat.
some of the medicines i am taking are containing:
1. Rabeprazole sodium (Parit:brand name).
2. Hydrochloride tablets (Ganaton: brand name).
I have also taken many other antacids. Can you please diagnose my problem.
Thanks & regards,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?